On the periodically perturbed logistic equation

Research output: Contribution to journalArticle

15 Citations (Scopus)

Abstract

We study the logistic equation modified by a periodic time dependence. The perturbation introduces bifurcation delays which can be calculated explicitly and we qualitatively explain how the bifurcation diagram deforms as the perturbation is increased.
Original languageEnglish
Pages (from-to)8035-8040
Number of pages6
JournalJournal of Physics A: Mathematical and General
Volume29
Issue number24
DOIs
Publication statusPublished - 31 Dec 1996

Keywords

  • logistic equation
  • periodic time dependence
  • bifurcation diagram
  • perturbation

Cite this